# SDR SIMA20210125001

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL LOWER WEB GOUGED 3 AREAS.  C/A: PERFORMED PERMANENT REPAIR TO CARGO DOOR LOWER WEB, IAW EMB 145 SRM 52-30-01-RE AND ETN-EM-52-043.
